# SDR AALA202109029185

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 2,293 hours, 658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL INOPERATIVE. REPLACED BATTERY PER AMM 33-51-38.
